# SDR AALA20090630LGA02

- Difficulty date: June 28, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 60,641 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 131663
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY SEAT LIGHT INOPERATIVE. REPLACED FORWARD AFT EMERGENCY BATTERY AND OPS CHECK GOOD.
